New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2008
Total Posts : 28
   Posted 3/20/2008 3:48 PM (GMT -6)   
i was taking 3mg a day of ativan and have been being weaned off 1/2 at a time i only have 1/2 left my dr said to cut that in half and take and extra week to help with the withdrawels i am having, i get real weak in the legs and arms depressed just not me taking klonopin to help with the withdrawels then he said i could take klonopin as needed if i need it take one other wise i would rather not take anything. has anyone else ever had withdrawels like i am having?

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 3/20/2008 5:49 PM (GMT -6)   
Yes you can and do go thru the W/D from ativan in my experience
I have taken for yrs but due to major memory loss I have quit to PRN..hardly take at all I also take Valium and for me it works better....I really would talk to your doc about this w/d feelings you are going thru my friend...
happy Holiday and take Care

  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
Moderator @ Anxiety Panic..Alzheimer's..Co mod @ Crohns

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 11:17 AM (GMT -6)
There are a total of 2,710,123 posts in 298,862 threads.
View Active Threads

Who's Online
This forum has 153409 registered members. Please welcome our newest member, hlpdacvws.
295 Guest(s), 13 Registered Member(s) are currently online.  Details
KMullen, PeteZa, PeterDisAbelard., Luv2Travel, Huddie, Dee60, lyme2015, soynomore, caramba, k07, gilly2, Maraki, Megan Eliz

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer